| Model Number |
CM-879 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
03/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that on march 5th, a veterinary ovariectomy was performed.However, on march 7th, the suture line did not hold, resu lting in an open abdomen.The patient was re-admitted to the hospital and underwent additional surgery using competitive suture strands.The patient was reported to be fine after the procedure.